# SDR ASAA2013061695274

- Difficulty date: June 16, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Part number: 6548240511
- Condition: Chafed
- Location: Bs 1156
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL BOW TIE PANEL CHAFED.  ACFT GROUNDED.  R & R BOW TIE PANEL IAW AMM 20-50-11-912-002, FIG 203.
